# SDR COMA0560399

- Difficulty date: July 18, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 21,168 hours, 20,155 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5237- LEFT THRUST REVERSER UNLOCKED CAUTION.  DEFERRED MAINTENANCE ON THRUST REVERSER PER MEL
